# SDR DALA2024071207056

- Difficulty date: July 7, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 65,770 hours, 31,166 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Loose
- Location: Seat 33d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: OXYGEN PANEL LOOSE / LOCATIONS:33D. C/A: RESECURED OXYGEN PANEL AT 33D PER A320 AMM 35-21. OPS CHECK GOOD . OK FOR SERVICE. (LP: 0432959)
